Degree of F-irresolute function in (L, M)-fuzzy topological spaces

Document Type: Research Paper

Author

Department of Mathematics, Faculty of Science, South Valley University, Qena 83523, Egypt

Abstract

In this paper, we present a new vision for studying $\{F}$-open, $\{F}$-continuous, and $\{F}$-irresolute function in $(L,M)$-fuzzy topological spaces based on the implication operation and $(L,M)$-fuzzy $\{F}$-open operator \cite{2}. These kinds of functions are generalized with their elementary properties to $(L,M)$-fuzzy topological spaces setting based on graded concepts. Moreover, a systematic discussion of their relationship with the degree of $\mathbf{F}$-compactness, $\{F}$-connectedness, $\{F}T_1$, and $\{F}T_2$ is carried out.
}

Keywords


[1] Wadei F. Al-Omeri, O. H. Khalil, A. Ghareeb, Degree of (L,M)-fuzzy semi-precontinuous and (L,M)-fuzzy semi-
preirresolute functions, Demonstratio Mathematica, 51(1) (2018), 182{197.
[2] C. L. Chang, Fuzzy topological spaces, Journal of Mathematical Analysis and Applications, 24(1) (1968), 182{190.
[3] A. Ghareeb, A new form of F-compactness in L-fuzzy topological spaces, Mathematical and Computer Modelling,
54(9) (2011), 2544{2550.
[4] A. Ghareeb, Preconnectedness degree of L-fuzzy topological spaces, International Journal of Fuzzy Logic and Intelligent
Systems, 11(1) (2011), 54{58.
[5] A. Ghareeb, L-fuzzy semi-preopen operator in L-fuzzy topological spaces, Neural Computing and Applications, 21(1)
(2012), 87{92.
[6] A. Ghareeb, Wadei F. Al-Omeri, New degrees for functions in (L,M)-fuzzy topological spaces based on (L,M)-fuzzy
semiopen and (L,M)-fuzzy preopen operators, Journal of Intelligent & Fuzzy Systems, 36(1) (2019), 787-803.
[7] A. Ghareeb, F. G. Shi, SP-compactness and SP-connectedness degree in L-fuzzy pretopological spaces, Journal of
Intelligent & Fuzzy Systems, 31 (2016), 1435{1445.
[8] J. A. Goguen, The fuzzy Tychonoff theorem, Journal of Mathematical Analysis and Applications, 43(3) (1973),
734{742.
[9] U. Hohle, Probabilistic metrization of fuzzy uniformities, Fuzzy Sets and Systems, 8(1) (1982), 63{69.
[10] U. Hohle, A. P. Sostak, Axiomatic foundations of xed-basis fuzzy topology, In: Hohle U., Rodabaugh S.E. (eds)
Mathematics of Fuzzy Sets. The Handbooks of Fuzzy Sets Series, Springer, Boston, MA, 3 (1999), 123{272.

[11] Q. Jin, L. Li, One-axiom characterizations on lattice-valued closure (interior) operators, Journal of Intelligent &
Fuzzy Systems, 31(3) (2016), 1679{1688.
[12] T. Kubiak, On fuzzy topologies, Ph.D. Thesis, Adam Mickiewicz, Poznan, Poland, 1985.
[13] T. Kubiak, A. P. Sostak, A fuzzi cation of the category of M-valued L-topological spaces, Applied General Topology,
5(2) (2004), 137{154.
[14] H. Lai, D. Zhang, Fuzzy topological spaces with conical neighborhood systems, Fuzzy Sets and Systems, 320 (2018),
87{104.
[15] L. Li, Q. Jin, K. Hu, Lattice-valued convergence associated with CNS spaces, Fuzzy Sets and Systems, DOI:
10.1016/j.fss.2018.05.023, (2018).
[16] C. Y. Liang, F. G. Shi, Degree of continuity for mappings of (L,M)-fuzzy topological spaces, Journal of Intelligent
and Fuzzy Systems, 27(5) (2014), 2665{2677.
[17] B. Pang, Degrees of continuous mappings, open mappings, and closed mappings in L-fuzzifying topological spaces,
Journal of Intelligent & Fuzzy Systems, 27(2) (2014), 805{816.
[18] G. N. Raney, ASubdirect-union representation for completely distributive complete lattices, Proceedings of the
American Mathematical Society, 4 (1953), 518{522.
[19] S. E. Rodabaugh, Categorical Foundations of Variable-Basis Fuzzy Topology. In: Hhle U., Rodabaugh S.E. (eds)
Mathematics of Fuzzy Sets. The Handbooks of Fuzzy Sets Series, Springer, Boston, MA, 3 (1999), 273388.
[20] F. G. Shi, L-fuzzy semiopenness and L-fuzzy preopenness, Journal of Nonlinear Sciences and Applications, In Press.
[21] F. G. Shi, A new defi nition of fuzzy compactness, Fuzzy Sets and Systems, 158(13) (2007), 1486{1495.
[22] F.-G. Shi, L-fuzzy interiors and L-fuzzy closures, Fuzzy Sets and Systems, 160(9) (2009), 1218{1232.
[23] Y. Shi, F.-G. Shi, Characterizations of L-topologies, Journal of Intelligent and Fuzzy Systems, 34(1) (2018), 613{
623.
[24] A. P. Sostak, On a fuzzy topological structure, Rendiconti Circolo Matematico Palermo, 11(Suppl. Ser. II)
(1985), 89{103.
[25] A. P. Sostak, On compactness and connectedness degrees of fuzzy sets in fuzzy topological spaces, General Topology
and its Relations to Modern Analysis and Algebra, Heldermann Verlag, Berlin, (1988), 519{532.
[26] A. P. Sostak, Two decades of fuzzy topology: basic ideas, notions, and results, Russian Mathematical Surveys,
44(6) (1989), 1{25.
[27] A. P. Sostak, Towards the concept of a fuzzy category, Acta Universitatis Latviensis (Ser Math), 562 (1991), 85{94.
[28] A. P. Sostak, Fuzzy categories related to algebra and topology, Tatra Mountains Mathematical Publications, 16
(1999), 159{185.
[29] A. P. Sostak, L-valued categories: generalities and examples related to algebra and topology, In: Categorical Structures
and Their Applications (eds., W. Gahler and G. Preuss), World Scienti c, (2004), 291{312..
[30] M. Ying, A new approach for fuzzy topology (I), Fuzzy Sets and Systems, 39(3) (1991), 303{321.
[31] L. A. Zadeh, Fuzzy sets, Information and Control, 8(3) (1965), 338{353.